RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1912–1919 (Mi de8871)  

This article is cited in 21 scientific papers (total in 21 papers)

Partial Differential Equations

Optimal control of Sobolev-type linear equations with relatively $p$-spectorial operators

G. A. Sviridyuk, A. A. Efremov

Chelyabinsk State University

Full text: PDF file (1114 kB)

English version:
Differential Equations, 1995, 31:11, 1882–1890

Bibliographic databases:
UDC: 517.977
Received: 10.04.1995

Citation: G. A. Sviridyuk, A. A. Efremov, “Optimal control of Sobolev-type linear equations with relatively $p$-spectorial operators”, Differ. Uravn., 31:11 (1995), 1912–1919; Differ. Equ., 31:11 (1995), 1882–1890

Citation in format AMSBIB
\Bibitem{SviEfr95}
\by G.~A.~Sviridyuk, A.~A.~Efremov
\paper Optimal control of Sobolev-type linear equations with relatively $p$-spectorial operators
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1912--1919
\mathnet{http://mi.mathnet.ru/de8871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434895}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1882--1890


Linking options:
  • http://mi.mathnet.ru/eng/de8871
  • http://mi.mathnet.ru/eng/de/v31/i11/p1912

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Sviridyuk, V. E. Fedorov, “Polugruppy operatorov s yadrami”, Vestnik ChelGU, 2002, no. 6, 42–70  mathnet
    2. M. V. Plekhanova, “Sovokupnost sootnoshenii, kharakterizuyuschikh optimalnoe upravlenie dlya uravnenii sobolevskogo tipa”, Vestnik ChelGU, 2003, no. 7, 108–118  mathnet
    3. G. A. Sviridyuk, D. E. Shafranov, “Zadacha Koshi dlya uravneniya Barenblatta–Zheltova–Kochinoi na gladkom mnogoobrazii”, Vestnik ChelGU, 2003, no. 9, 171–177  mathnet
    4. M. V. Plekhanova, A. F. Islamova, “Issledovanie linearizovannoi sistemy uravnenii Bussineska metodami teorii vyrozhdennykh polugrupp”, Vestnik ChelGU, 2009, no. 11, 62–69  mathnet
    5. A. F. Islamova, “Minimizatsiya funktsionalov so slaboi normoi na resheniyakh vyrozhdennogo lineinogo uravneniya”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2011, no. 8, 36–45  mathnet
    6. V. E. Fedorov, M. V. Plekhanova, “The problem of start control for a class of semilinear distributed systems of Sobolev type”, Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S40–S48  mathnet  crossref  isi  elib
    7. G. A. Sviridyuk, A. V. Keller, “O skhodimosti chislennogo resheniya zadach optimalnogo upravleniya dlya sistem uravnenii leontevskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(23) (2011), 24–33  mathnet  crossref
    8. M. V. Plekhanova, V. E. Fedorov, “On the existence and uniqueness of solutions of optimal control problems of linear distributed systems which are not solved with respect to the time derivative”, Izv. Math., 75:2 (2011), 395–412  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. M. V. Plekhanova, A. F. Islamova, “Solvability of mixed-type optimal control problems for distributed systems”, Russian Math. (Iz. VUZ), 55:7 (2011), 30–39  mathnet  crossref  mathscinet
    10. O. A. Ruzakova, E. A. Oleinik, “Ob upravlyaemosti lineinykh uravnenii sobolevskogo tipa s otnositelno sektorialnym operatorom”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 11, 54–61  mathnet
    11. S. A. Zagrebina, “A multipoint initial-final value problem for a linear model of plane-parallel thermal convection in viscoelastic incompressible fluid”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 5–22  mathnet  crossref
    12. A. V. Keller, A. A. Ebel, “The existence of a unique solution to a mixed control problem for Sobolev-type equations”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 121–127  mathnet  crossref
    13. O. Tsyplenkova, “Optimal control of solutions to Cauchy problem for Sobolev type equation of higher order”, J. Comp. Eng. Math., 1:2 (2014), 62–67  mathnet  zmath  elib
    14. A. V. Keller, A. A. Ebel, “Chislennyi metod resheniya zadach smeshannogo upravleniya dlya sistem leontevskogo tipa”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015), 37–45  mathnet  crossref  elib
    15. N. A. Manakova, “Matematicheskie modeli i optimalnoe upravlenie protsessami filtratsii i deformatsii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:3 (2015), 5–24  mathnet  crossref  elib
    16. N. A. Manakova, O. V. Gavrilova, “Optimalnoe upravlenie dlya odnoi matematicheskoi modeli rasprostraneniya nervnogo impulsa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:4 (2015), 120–126  mathnet  crossref  elib
    17. N. A. Manakova, “Algorithm for numerical method of solution of the optimal control problem for semilinear Sobolev type models on basis of decomposition method”, J. Comp. Eng. Math., 2:3 (2015), 43–59  mathnet  crossref  elib
    18. A. A. Ebel, “On algorithm for numerical solution of optimal measurement problem using linear splines”, J. Comp. Eng. Math., 3:1 (2016), 37–47  mathnet  crossref  mathscinet  zmath  elib
    19. A. A. Zamyshlyaeva, O. N. Tsyplenkova, E. V. Bychkov, “Optimal control of solutions to the initial-final problem for the Sobolev type equation of higher order”, J. Comp. Eng. Math., 3:2 (2016), 57–67  mathnet  crossref  mathscinet  zmath  elib
    20. N. A. Manakova, “On modified method of multistep coordinate descent for optimal control problem for semilinear Sobolev-type model”, J. Comp. Eng. Math., 3:4 (2016), 59–72  mathnet  crossref  mathscinet  elib
    21. N. A. Manakova, K. V. Vasiuchkova, “Numerical investigation for the start control and final observation problem in model of an I-beam deformation”, J. Comp. Eng. Math., 4:2 (2017), 26–40  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:82
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019